Dr Jian Ying Zhang
Spiritual Support for My Peaceful Life
Love from my family and relatives
Friendship from all my friends
Pursue beautiful things
Worship human being's wisdom
Centre for Information Technology Research
Faculty of Information & Communication Technologies
Swinburne University of Technology
John St, Hawthorn, VIC 3122
Phone: +61 3 9214 8304
Fax: +61 3 9819 0823
Email: Email: firstname.lastname@example.org
Ph.D (Computer Science and Software Engineering),
The University of Melborne
M.E (Mathematics), ZhengZhou University
Hunan Normal University
Jian Ying Zhang is a currently a Postdoctoral Research Fellow in the Faculty of Information and Communication Technologies
, Swinburne University of Technology
. She is a member of the Centre for Intelligent Agents and Multi-Agent Systems
(CIAMAS), and she is working on the large projects Adaptive Service Agreement and Process Management in Services Grid
and Adaptive Service Grids
. Before that she has been a Lecturer or Tutor for more than ten years in RMIT University
, Deakin University
, The University of Western Australia
and Wuhan Industry Institite respectively, in both Australia and China. The subjects she has taught include ``Distributed Database System", ``Business Problems Modelling Using Spreadsheets", ``Operations Research", ``Mathematical Modelling", ``Advanced Mathematics" and ``Economics Mathematics".
Data Modeling and Analysis
Analysis, Modeling and Optimization of Complex Intelligent Systems
Mechanism for Multi-attribute, Multi-lateral, Multi-stage Negotiation in Dynamic and Distributed Environment
Composition, Coordination and Cooperation of Complex Services in Dynamic and Distributed Environment
Fuzzy Expert Systems and Fuzzy Logic Applications
Graph Theory and Networks Optimization
J. Y. Zhang, Z. Q. Liu and S. Zhou, ``Quotient FCMs — a decomposition theory for fuzzy cognitive maps,''
IEEE Transactions on Fuzzy Systems, Vol. 11, No. 5, pp.593-604, 2003.
Z. Q. Liu and J. Y. Zhang, ``Interrogating the structure for fuzzy cognitive maps,'' "Soft Computing", Vol.
7, No. 3, pp.148-153, 2003.
J. Y. Zhang and Z. Q. Liu, ``On Dynamic Domination for Fuzzy Causal Networks'' in "Soft Computing Agents: A New Perspective for Dynamic Information Systems", V. Loia Eds, Amsterdam, Netherlands, IOS Press, 2002.
J. Y. Zhang, Z. Q. Liu and S. Zhou, ``Dynamic domination in fuzzy causal networks,'' "IEEE Transactions on
Fuzzy Systems", revised in December 2004 upon request of the Editor-in-Chief, 35 pages.
S. Zhou, Z. Q. Liu and J. Y. Zhang, ``Fuzzy causal networks: general model, inference and convergence,"
"IEEE Transactions on Fuzzy Systems", revised in December 2004 upon request of the Editor-in-Chief, 18 pages.
J. Yuan, J. Y. Zhang and S. Zhou, ``Routing permutations and transpositions on optical ring network: complexity and solution to an open problem," submitted to "Theoretical Computer Science", 15 pages.
J. Y. Zhang and Z. Q. Liu, ``Dynamic Domination for Fuzzy Cognitive Maps,'' in "IEEE Int. Conf. on Fuzzy Syst. 2002", pp.145-149, 2002.
J. Y. Zhang and Z. Q. Liu, ``Quotient Fuzzy Cognitive Maps,'' in "IEEE Int. Conf. on Fuzzy Syst. 2001", Melbourne, Australia, Vol. 1, pp.180-183, 2001.
J. Y. Zhang, "Vizing-type inequalities concerning the domination number of a graph", New York Academy of Sciences, XXXI 1996, 18-20.
J. Y. Zhang, "The constraint of Lax pairs for the higher order Harry-Dym equation", "Henan Science", 1989, No.1-2, 33-39.
J. Y. Zhang, "A systematic method for obtaining finite-dimensional integrable system of some soliton equations, J.~of Wuhan Textile Science and Technology Institute 1990, No.1, 9-15.
S. Zhou and J. Y. Zhang, "Invariants concerning f-domination in graphs", Combinatorics and Graph Theory'95 1998, Vol. 2
J Y. Zhang and S. Zhou, "Some inequalities for domination-related invariants of graphs", J.~Huazhong Univ. of Sci. and Tech. 24, 1996, No.11, 5-8
S. Zhou and J. Y. Zhang, "Interpolation properties concerning two families of spanning subgraphs of a graph", J.~Huazhong Univ. of Sci. and Tech. 23, Suppl.II 1995, 201-204.
J. Y. Zhang, S. Zhou and Y. M. Cao, "Two interpolation theorems for the family of spanning trees", J.~of South-Central College for Nationalities, 14, 1995, No.2, 48-52.
J. Y. Zhang and Y. M. Cao, "Interpolation properties of several domination-related parameters with respect to the family of subtrees of a graph", J.~of South-Central College for Nationalities 13,1995, No.2, 74-77.
J. Y. Zhang and X. C. Wang, "Several interpolation properties of graphs, J.~of Wuhan Institute of Chemical Technology" 17,1995, No.1, 75-77.
J. Y. Zhang, "Further discussion on interpolation properties for the family of subtrees of a graph", J.~of Wuhan Textile Science and Technology Institute 6, 1994, No.2, 28-31.
J. Y. Zhang, "Interpolation properties for the family of subtrees of a graph", J.~of Wuhan Textile Science and Technology Institute 5 Suppl. 1993, 10-14.
S. Zhou and J. Y. Zhang, "Remarks on conditional chromatic numbers of graphs", System Engineering and Decision-making Wuhan University Press, 1993, Vol. 2, 359-362.
S. Zhou and J. Y. Zhang, "Connectivity of a few transformation graphs and interpolation property for some digraphical invariants", J.~of Wuhan Textile Science and Technology Institute 3, 1991, No.1, 1-5.
J. Y. Zhang and G. G. Huang, etc., "Introduction to Methods in Advanced Calculus", Wuhan Technical University of Surveying and Mapping Press Wuhan, 1994